Introduction to Paracetamol 500mg Tablet 10s

Paracetamol 500mg Tablet 10s is used medication for pain relief and reducing fever. 

  • It is recommended to stick to healthcare provider's instructions.
  • If symptoms persist; report condition to healthcare professionals promptly. 
  • It has been widely prescribed during the COVID-19 pandemic. 

How Paracetamol 500mg Tablet 10s Works?

This medicine helps with pain and fever by stopping the release of certain chemicals causing them. Paracetamol is classified as an analgesic and antipyretic works by inhibiting the production of certain chemicals in the brain that transmit pain signals and influence the body's temperature regulation, thereby reducing pain and fever.

How To Use Paracetamol 500mg Tablet 10s

  • Follow your doctor's recommended dose and duration.
  • Consume the medicine alone.
  • It's permissible to drink additional liquid after taking the medicine.
  • Ensure flexibility in administration, choosing a method that suits your preference for ease of consumption.
  • Follow these guidelines for proper and effective medication intake.
  • Prefer to take medicine after having food.

Special Precautions About Paracetamol 500mg Tablet 10s

  • Avoid exceeding the recommended dosage to prevent liver damage.
  • Consult a healthcare professional if pregnant or breastfeeding.
  • Individuals with liver conditions should use it with caution.
  • Watch for signs of allergic reactions.

Benefits Of Paracetamol 500mg Tablet 10s

  • Provides relief from pain and fever.
  • Provide relief from symptoms develop due to flu and common cold.
  • One of the most widely used pain relievers globally.

Side Effects Of Paracetamol 500mg Tablet 10s

  • Stomach cramps
  • Nausea
  • Increased sweating
  • Loss of appetite
  • Diarrhea
  • Dark urine

What If I Missed A Dose Of Paracetamol 500mg Tablet 10s

  • If you forget a drug of the dose, provide the next one when necessary, but wait at least 4 hours since the last dose. 
  • Never give a double dose or exceed the daily limit. 
  • Follow proper dosing to ensure safe use and consult a healthcare professional if uncertain.

FAQS

Paracetamol 500mg Tablet 10s

Q. When will my child feel better after taking Paracetamol?

Usually, your child will feel better after about half an hour of taking Paracetamol. Consult your doctor if the fever persists.

Paracetamol 500mg Tablet 10s

Q. How often can I give Paracetamol to my child?

You should only give four doses of Paracetamol in 24 hours. Maintain a gap of at least 4 hours between two doses. Do not give Paracetamol for more than 3 days to your child without first talking to your doctor.

Paracetamol 500mg Tablet 10s

Q. Does Paracetamol make babies sleepy?

No, Paracetamol does not make babies sleepy. It is a pain relieving medicine which is used to control high fever.

Paracetamol 500mg Tablet 10s

Q. What if my child vomits after taking Paracetamol?

If your child vomits within30 minutes of taking a dose of Paracetamol tablets or syrup, give him/her the same dose again. However, if your child vomits after 30 minutes of taking a dose of tablets or syrup, you do not need to give him/her another dose. You can give your child the next scheduled dose on its defined time.

Paracetamol 500mg Tablet 10s

Q. Can I give my child Paracetamol and ibuprofen together?

Ibuprofen and Paracetamol are safe painkillers which can be given to children, though both should not be used together. If you have given your child Paracetamol and there is no improvement in pain and the child still feels feverish, try ibuprofen instead for the next scheduled dose.

Paracetamol 500mg Tablet 10s

Q. Can I give Paracetamol syrup to my child for a cold?

Paracetamol along with relieving fever also helps in controlling problems associated with cold such as headache and earache. It also helps relieve stuffy nose and cough but should only be used after doctor’s advice.

Paracetamol 500mg Tablet 10s

Q. Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor.

Paracetamol 500mg Tablet 10s

Q. Is Paracetamol an antibiotic?

No, Paracetamol is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.

Similar Medicine Of Paracetamol 500mg Tablet 10s

For information purposes only. Consult a doctor before taking any medicines.

Calpol 500mg Tablet 15s

Glaxo SmithKline Pharmaceuticals Ltd

Crocin Advance 500mg Tablet 15s

GlaxoSmithKline Consumer Healthcare

Crocin Advance 500mg Tablet 20s

GlaxoSmithKline Consumer Healthcare

Aipara 500mg Tablet

Ai Health Care LLP

Anglopar 500mg Tablet

Anglo-French Drugs & Industries Ltd

T 98 Tablet 10s

Mankind Pharma Ltd

Adwin 500mg Tablet

Thrift Pharmaceuticals

Safety Advice For Paracetamol 500mg Tablet 10s

check for risk indication explain below.

  • High risk
  • Moderate risk
  • Safe

Alcohol

There is a potential risk of liver damage if combined with alcohol. Both can individually affect the liver, and their combination may potentiate these effects.

Pregnancy

Your doctor will carefully assess the potential benefits and risks associated with your individual health profile.

Breast feeding

It's also considered safe to use while breastfeeding as only small amounts are excreted into breast milk.

Kidney

One should prefer to take prescribed dose to prevent kidney damage.

Liver

Excessive doses or prolonged use may cause liver damage, especially when combined with alcohol or in individuals with pre-existing liver conditions. -It's essential to follow the recommended dosage and avoid exceeding the maximum daily limits to prevent adverse effects on the liver.

Driving

If you experience mild sedation or drwosiness, avoid driving.

Alcohol

There is a potential risk of liver damage if combined with alcohol. Both can individually affect the liver, and their combination may potentiate these effects.

Pregnancy

Your doctor will carefully assess the potential benefits and risks associated with your individual health profile.

Breast feeding

It's also considered safe to use while breastfeeding as only small amounts are excreted into breast milk.

Kidney

One should prefer to take prescribed dose to prevent kidney damage.

Liver

Excessive doses or prolonged use may cause liver damage, especially when combined with alcohol or in individuals with pre-existing liver conditions. -It's essential to follow the recommended dosage and avoid exceeding the maximum daily limits to prevent adverse effects on the liver.

Driving

If you experience mild sedation or drwosiness, avoid driving.

Health And Lifestyle

Paracetamol 500mg Tablet 10s contains paracetamol which seems to increase the Blood Pressure significantly so, it is advised to maintain diet with no or low salty concentration. Avoid consumption of alcohol excessively, prefer nutritious meals, and ensure to stay hydrated.

Drug Interaction

  • Painkiller contain paracetamol
  • Phenobarbital
  • Phenytoin

DRUG FOOD INTERACTION

  • Alcohol
  • Caffeine-containing products

Disease Explanation

thumbnail.sv

Fever recognised by sensing increase in body teperature above from normal range. Increased temperature shows the sign that body is fighting an infection or illness. Headache refers to sensation of pain in head, neck, or region of scalp. Body aches are characterized by discomfort in joints, muscles, or soft tissues.

Patient Concern

Analgesics are the drugs helps to relieve pain and antipyretic drugs are the substnaces helps to reduce fever.

Update on: Saturday, 4 May, 2024

Written By:

Written By:

Rakshita Garg